Discuss the options that will be safe for you with your Dr as how you react to certain meds will not be the same as it is for others.
Any medicine that is considered a stimulant including but not limited to: Ritalin, Focalin, Adderall, Adderall Xr, even Strattera can cause increase in heart rate including palpitations. Some antidepressants used for the same purpose such as Pamelor, Tofranil, and Wellbutrin can do the same thing. Depending on what symptoms you are having, there are actually some blood pressure medications that can help with SOME symptoms of ADHD. Talk to your health care provider or pharmacist as they will have a wealth of information. Also, consult drugs.com and webmd.com for other options you discuss with your health care provider and see if they're right for you. Also, if you can't tolerate stimulants by themselves, sometimes a beta-blocker blood pressure lowering med is prescribed with the stimulants to keep your heart rate in check. I hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 May 2017 • 4 answers
I have a slight increase in my heart rate when taking adderall xr with celexa should I call my doc ?
Updated 1 May 2014 • 4 answers
Updated 28 May 2016 • 9 answers
Updated 1 Jul 2017 • 1 answer
Updated 31 Dec 2016 • 1 answer